# SDR SWIA202054355

- Difficulty date: October 17, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 27 IS CORRODED BETWEEN FS 319 AND FS 349.  C-CHECK RO 11/24/2020.  REPAIRED STGR 27 BETWEEN FS 319 AND FS 349 BY STRINGER SPLICE REPAIR, IAW CRJ SRM.  COMPLETED TASK CARD AND ATTACHED COMPLETED FORM 337.  NO WEIGHT CHANGE.  REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
